On the ultra-quasi-tight extensions

Loading...
Thumbnail Image
Date
2023
Authors
Mukongo, Demco Kalusokoma
Otafudu, Olivier Olela
Toko, Wilson Bombe
ORCID
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Vysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematiky
Altmetrics
Abstract
In their previous paper [4], Künzi and Olela Otafudu constructed the ultra-quasi-metric hull of a T0-ultra-quasi-metric space. In this article, we continue these studies by investigating the tightness and essentiality of extension maps in the category of ultra-quasi-metric spaces and nonexpansive maps. We show, for instance, that q-spherical completeness is preserved by a retraction map. Furthermore, we point out some categorical aspects of ultra-quasi-metrically injective hulls.
Description
Citation
Mathematics for Applications. 2023 vol. 12, č. 1, s. 101-114. ISSN 1805-3629
http://ma.fme.vutbr.cz/archiv/12_1/ma_12_1_otafudu_et_al_final.pdf
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en
Study field
Comittee
Date of acceptance
Defence
Result of defence
Document licence
© Vysoké učení technické v Brně, Fakulta strojního inženýrství, Ústav matematiky
Collections
Citace PRO